# SDR P5CA9500729

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5755 · Spoilers
- Part: Te Skin
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION AT LOWER TRAILING EDGE AREA OF NR 7 SPOILER.  REPAIRED PER BOEING SRM 51-40-09.
